I am a 25yr od female who has Asthma and is taking seretide 250, salbutamol and Ipratroplum Bromide
In May 2008 i started to have trouble breathing i could and can only take short shallow breaths and have chest pain, i was seen by the emergancy doctor and told i was having a asthma attack this was in may and i was prescribed steriods.
on june 2nd i was taken to hospital as my heart was racing and i was still struggling with my breathing i have various heart and lung tests and they first thought i had a blood clot on my lung, but i was later discharged and told i didnt have this.
i had to do a walking test while i was there and my oxygen levels were dropping as i walked.
i have since been on anti biotics as i had some crackling on my chest, im still struggling with my breathing and having to have all windows open and a fan to help with my breathing.
i saw the respiratory consultant a month ago and had more tests done which came back ok except my walking test where again my levels were dropping - they havent told me what could be causing this and my family and myself are getting concerned about it does anyne no what coud be causing this?
my best peak flow is normally 500 and i have been between 250 and 350 since may
ive also had a cough for about 4 months which is worse in the mornings ive ben told my asthma is getting worse but this is it, im due back with the consultant in oct.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.